# SDR DL76S030209

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 39,772 hours, 18,683 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Panel
- Part number: 285T002225
- Part serial: DL00121A
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE SMOKE AND ODOR STARTED COMING FROM NR 2 COMM PANEL.  REPLACED SAME.
